# SDR SWAA2020062989433

- Difficulty date: June 3, 2020
- Submitted: June 29, 2020
- Operation: Air carrier
- Aircraft: N7704B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33918
- Aircraft time: 53,904 hours, 28,389 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Condition: Cracked
- Location: L/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIB 5 ON LEFT HORIZONTAL STAB; STIFFENER 4 HAS CRACK AT BOTTOM.; STA 129.50 / INSTALLED REPAIR PARTS AT STIFFENER #4 RIB #5 AT L/HORIZONTAL STAB PER REF B737-700 SRM 55-10-09-2R-4 REPAIR 4(A).
